# SDR AALA202406212535

- Difficulty date: June 11, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 4,344 hours, 18,290 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003853GT
- Condition: Stuck
- Location: Lavatory D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR LOCK IS GETTING STUCK IN THE LOCKED POSITION. **SUPPLEMENTAL REPORT FOR (AALA202406122535): REMOVED AND REPLACED LAVATORY-D BIFOLD DOOR. PER CMM 25-40-64**(CLOSED).
